# SDR IXXA9900030

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 81,727 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM IAH TO DFW, DURING THE GEAR UPLATCH CHECK THE NOSE GEAR FAILED AND EXTENDED.  THE FLIGHT CREW CYCLED THE GEAR TO PERFORM A SECOND CHECK WITH NO SUCCESS.  THE FLIGHT CONTINUED TO DFW FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR CONTROL SYSTEM WHICH REVEALED DISCREPANCIES.  MAINTENANCE RIG THE NOSE LANDING CONTROL VALVE LINKAGE IN ACCORDANCE WITH THE MAINTENANCE MANUAL AND PERFORMED A SUCCESSFUL GEAR SWING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
